# SDR MASA200600630

- Difficulty date: March 2, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 19,082 hours, 14,350 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nlg
- Part time: 2,120 hours, 1,536 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6351 ONT. NOSE TIRES SEPARATED ON TAKE OFF CAUSING A DENT ON THE FUSELAGE AND TORE OFF THE AFT NOSE GEAR DOOR. MX REPLACED THE NOSE TIRES.  FERRIED TO PHX TO REPLACE THE DOOR AND COMPLY WITH THE REPAIR TO THE FUSELAGE.
